# SDR HEEA076276

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 11,464 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7650007901102
- Part serial: 71894
- Condition: Malfunctioned
- Location: Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT BLOWER POPS CIRCUIT BREAKER. REPLACED WITH SERVICEABLE PART.
